# SDR SCNA99618

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 421 - 459
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE SEAT TRACK AT STATION 421 TO 459 RBL 84 WAS FOUND TO HAVE CORROSION.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW DC10 SRM 530001 VOL 1.  INSTALLED NEW SEAT TRACK IAW DC10 SRM 513101 VOL 2 AND DC10 SRM 513301 VOL 2 AND DC10 SRM 537000 VOL 3.
